22E55 — 2 articles found.

Sur les représentations tempérées d’un groupe réductif p-adique

C. R. Math. Rep. Acad. Sci. Canada Vol. 26 (1) 2004, pp. 1–3
Vol.26 (1) 2004
K. Bettaïeb Details
(Received: 2003-01-13 )
(Received: 2003-01-13 )

K. Bettaïeb

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Representations of Lie and linear algebraic groups over global fields and ad_©le rings 22E55

PDF(click to download): Sur les représentations tempérées d'un groupe réductif p-adique

Canonical normalization of weighted characters and a transfer conjecture

C. R. Math. Rep. Acad. Sci. Canada Vol. 20 (2) 1998, pp. 33–52
Vol.20 (2) 1998
J. Arthur Details
(Received: 1998-01-23 )
(Received: 1998-01-23 )

J. Arthur

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Representations of Lie and linear algebraic groups over global fields and ad_©le rings 22E55

PDF(click to download): Canonical normalization of weighted characters and a transfer conjecture

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.